Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 162, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 28, 2015, 8:54 AM PDT. It took effect at Jul 28, 2015, 9:00 AM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2015, 8:54 AM PDT (15:54 UTC)
- In effect from
- Jul 28, 2015, 9:00 AM PDT
- Expired
- Jul 30, 2015, 3:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
255 WHUS76 KEKA 281554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT TUE JUL 28 2015 PZZ475-290000- /O.EXP.KEKA.GL.W.0021.000000T0000Z-150728T1600Z/ /O.NEW.KEKA.SC.Y.0162.150728T1600Z-150729T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH THIS EVENING. * SEAS...N 9 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290000- /O.CON.KEKA.GL.W.0021.000000T0000Z-150729T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 AM PDT TUE JUL 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THIS EVENING. * SEAS...N 10 TO 12 FT AROUND 9 SECONDS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-282100- /O.EXT.KEKA.SC.Y.0161.000000T0000Z-150728T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 AM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...NW 5 TO 15 KT WITH GUSTS UP TO 30 KT. * SEAS...NW AROUND 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-290000- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150729T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 AM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 7 TO 9 FT AROUND 9 SECOND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
7 follow-up statements
331 WHUS76 KEKA 282135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT TUE JUL 28 2015 PZZ470-290400- /O.CON.KEKA.GL.W.0021.000000T0000Z-150729T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT TUE JUL 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THIS EVENING. * SEAS...N 10 TO 12 FT AROUND 9 SECONDS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-290400- /O.CON.KEKA.SC.Y.0162.000000T0000Z-150729T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH THIS EVENING. * SEAS...N 9 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-290400- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150729T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 5 TO 15 KT WITH GUSTS UP TO 25 KT THROUGH THIS EVENING. * SEAS...N 7 TO 9 FT AROUND 9 SECOND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
490 WHUS76 KEKA 290356 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PDT TUE JUL 28 2015 PZZ470-291200- /O.EXP.KEKA.GL.W.0021.000000T0000Z-150729T0400Z/ /O.NEW.KEKA.SE.W.0025.150729T0356Z-150729T1600Z/ /O.EXB.KEKA.SC.Y.0162.150729T0400Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PDT TUE JUL 28 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WEDNESDAY. * SEAS...N 8 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291200- /O.EXT.KEKA.SC.Y.0162.000000T0000Z-150729T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WINDS...N 10 TO 20 KT. * SEAS...N 7 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291200- /O.EXT.KEKA.SC.Y.0161.000000T0000Z-150729T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WINDS...N 5 TO 15 KT. * SEAS...N 7 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
800 WHUS76 KEKA 291000 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT WED JUL 29 2015 PZZ470-291800- /O.CON.KEKA.SE.W.0025.000000T0000Z-150729T1600Z/ /O.CON.KEKA.SC.Y.0162.000000T0000Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 AM PDT WED JUL 29 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WEDNESDAY. * SEAS...N 8 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291600- /O.CON.KEKA.SC.Y.0162.000000T0000Z-150729T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 300 AM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 10 TO 20 KT. * SEAS...N 7 TO 11 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291600- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150729T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 AM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 5 TO 15 KT. * SEAS...N 7 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
206 WHUS76 KEKA 291602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT WED JUL 29 2015 PZZ470-300015- /O.EXP.KEKA.SE.W.0025.000000T0000Z-150729T1600Z/ /O.CON.KEKA.SC.Y.0162.000000T0000Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 8 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291715- /O.EXP.KEKA.SC.Y.0162.000000T0000Z-150729T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ450-291715- /O.EXP.KEKA.SC.Y.0161.000000T0000Z-150729T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 AM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
187 WHUS76 KEKA 292100 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 200 PM PDT WED JUL 29 2015 PZZ470-300500- /O.CON.KEKA.SC.Y.0162.000000T0000Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 200 PM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 8 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS76 KEKA 300356 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PDT WED JUL 29 2015 PZZ470-301000- /O.CON.KEKA.SC.Y.0162.000000T0000Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 7 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
035 WHUS76 KEKA 300940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT THU JUL 30 2015 PZZ470-301045- /O.EXP.KEKA.SC.Y.0162.000000T0000Z-150730T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 4:32 AM PDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 28, 4:32 AM PDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
432 AM PDT TUE JUL 28 2015
.SYNOPSIS...STRONG RIDGING ALOFT AND OFFSHORE SURFACE FLOW WILL
CONTINUE THIS WEEK WHICH WILL PROLONG DRY WEATHER AND GENERATE HOT
TEMPERATURES FOR INLAND AREAS. COASTAL AREAS WILL REMAIN WARMER
THAN NORMAL WITH DECREASED CLOUD COVER THROUGH THE WEEK.
&&
.DISCUSSION...VERY WARM...DRY...AND STABLE CONDITIONS ARE
EXPECTED TO CONTINUE THRU LATE WEEK AS AN UPPER LEVEL TROF LIFTS
AWAY FROM THE AREA AND FILLS AND HIGH PRESSURE OVER THE S PLAINS
BUILDS W. THIS WILL LEAD TO RISING HEIGHTS ACROSS THE AREA. OVER
THE INTERIOR...VALLEY TEMPERATURES WILL APPROACH 105 DEGREES EACH
AFTERNOON THRU THU. A FEW NORMALLY HOTTER LOCALES MAY TOP OUT
CLOSER TO 110 ON WED AND THU.
MODERATE OFFSHORE FLOW WILL ALSO DEVELOP...WITH THE STRONGEST
FLOW THIS MORNING. THE NAM IS DEPICTING ANOTHER WIND INCREASE OVER
THE N PORTION OF OUR AREA TONIGHT WHILE THE GFS HAS THE WIND MAX N
OF THE BORDER IN SW OR. THIS OFFSHORE FLOW WILL LEAD TO WARMER
THAN NORMAL TEMPERATURE ALL THE WAY TO THE COASTAL PLAIN AS
OFFSHORE WINDS KEEP THE COASTAL NORTHERLIES AT BAY AND BRING
DOWNSLOPE FLOW FROM THE INLAND TERRAIN. MODEL CONSENSUS MAX
TEMPERATURES CONTINUE TO BRING READINGS INTO THE UPPER 70S TO NEAR
80 DEGREES AT KACV FOR THIS AFTERNOON...AND THIS LOOKS TO BE
POSSIBLE. RECORD HIGHS MAY BE ACHIEVED AT CEC AND EKA. HAVE KEPT
READINGS FOR EKA IN THE LOWER TO MID 70S DUE TO FORECAST LOW-
LEVEL WINDS BEING E VS SE. SEE CLIMATE SECTION BELOW FOR COASTAL
POINT FORECASTS AND RECORDS AND THE FIRE WX SECTION FOR FURTHER
DISCUSSION OF WINDS AND RH.
MODEL CONSENSUS IS ALSO WARM FOR WED. THE UPPER RIDGE IS STRONGER
FOR WED...BUT THE LOW-LEVEL OFFSHORE FLOW IS EXPECTED TO DIMINISH
A BIT BY THEN. AS A RESULT...HAVE KEPT MAX TEMPS UNCHANGED FROM
LAST PACKAGE...2 OR 3 DEGREES BELOW LATEST MODEL CONSENSUS.
A BAGGY UPPER TROF IS EXPECTED TO DEVELOP OVER THE EPAC LATER IN
THE WEEK AND INTO THE WEEKEND. THIS SHOULD BRING TEMPERATURES BACK
DOWN SEVERAL DEGREES ACROSS THE AREA...BUT THE PROXIMITY OF THE SW
US RIDGE WILL KEEP READINGS GENERALLY ABOVE NORMAL. MOISTENING S
FLOW AND MODEST INSTABILITY WILL ALSO ALLOW ISOLATED THUNDERSTORMS
TO RETURN TO THE INTERIOR FROM FRI INTO EARLY NEXT WEEK. A FEW
IMPULSES WILL MOVE N OVER THE AREA...BUT TIMING THESE FEATURES
IS TRICKY THIS FAR OUT. MODELS ARE KEEPING THE UPPER TROF A BIT
FARTHER W THAN PREVIOUS RUNS...AND THIS MAY LESSEN THE IMPACT OF
THE AFOREMENTIONED IMPULSES. /SEC
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT NW
CA FOR THE NEXT 24 HOURS DUE TO PERSISTENT OFFSHORE FLOW AND LOW
HUMIDITY. CANT COMPLETELY RULE OUT POCKETS OF LOW STRATUS/GROUND
FOG TONIGHT AROUND HUMBOLDT BAY AND ACV...BUT CONFIDENCE IS LOW.
BREEZY NORTHERLIES ARE LIKELY AT CEC DURING THE DAY TODAY. /BRC
&&
.MARINE...BRISK WINDS AND STEEP SHORT PERIOD SEAS CONTINUE
THROUGHOUT THE WATERS THIS MORNING DUE TO A STRENGTHENING THERMAL
TROUGH AND ASSOCIATED TIGHT PRESSURE GRADIENT. SEAS AT AREA BUOYS
EARLY THIS MORNING INDICATE SIG WAVE HEIGHTS OF BETWEEN 8 TO 10
FEET AT 8 TO 9 SECONDS...AND HAVE HELD RELATIVELY STEADY THROUGH
THE NIGHT. AS THE DAY PROGRESSES...THE PRESSURE GRADIENT WILL
BEGIN A GRADUAL WESTWARD SHIFT...WHICH WILL CARRY THE STRONGEST
WINDS FARTHER OFFSHORE. LOCATIONS SOUTH OF CAPE MENDOCINO WILL BE
THE FIRST TO BENEFIT...AND WINDS/SEAS HERE WILL BEGIN TO SUBSIDE
BY LATE THIS MORNING. AS OF 3 AM SEAS REMAIN SOMEWHAT LARGE AND
STEEP THOUGH...AND MAY TAKE SOME TIME TO SETTLE BELOW CRITERIA.
WHILE THE GENERAL TREND IS DOWNWARD...OPTED TO EXTEND THE
HEADLINES IN THE SOUTHERN WATERS UNTIL 9 AM...AND A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED ONCE THE OUTER WATERS GALE WARNING
EXPIRES. NORTH OF THE CAPE...WINDS WILL BE SLOWER TO PULL AWAY
FROM THE COAST...AND AS A RESULT SEAS ARE EXPECTED TO REMAIN LARGE
AND STEEP THROUGH AT LEAST THIS EVENING. OPTED TO EXTEND THE
SMALL CRAFT ADVISORY FOR WATERS INSIDE 10 NM UNTIL 9 PM...AS SEAS
WILL LIKELY REMAIN IN THE 7 TO 9 FT...8 TO 9 SECOND RANGE THROUGH
THE DAY WITH WINDS OF AROUND 15 TO 25 KT.
BY LATE TONIGHT...WINDS WILL BEGIN TO DECLINE NORTH OF THE CAPE AS
WELL...ALTHOUGH WINDS AND SEAS WILL LIKELY REMAIN SOMEWHAT ELEVATED
THROUGH THE END OF THE WEEK FROM 30 TO 60 NM OFFSHORE.
ELSEWHERE...EXPECT GENERALLY BENIGN WINDS AND SEAS THROUGH THE
REMAINDER OF THE WEEK...WITH MOSTLY LIGHT SOUTHERLIES DEVELOPING
ALONG AT LEAST THE MENDOCINO COASTLINE. WILL CONTINUE TO KEEP AN
EYE ON THE POSSIBILITY OF TRANSIENT BUT LOCALLY STRONG SOUTHERLIES
AROUND POINT ARENA THROUGH THE END OF THE WEEK AS WELL. /BRC
&&
.FIRE WEATHER...INTERIOR AFTERNOON MAX TEMPERATURES WILL AVERAGE
10 OR MORE DEGREES ABOVE NORMAL TODAY AND WED. RH VALUES WILL BE
ON THE DECLINE AS WELL WITH POOR NIGHTTIME RECOVERIES. THIS WILL
ALLOW FUELS TO CONTINUE TO DRY. MODERATE RIDGE-LEVEL OFFSHORE
FLOW WILL CONTINUE. THIS WILL LEAD TO DETERIORATING FIRE WX
CONDITIONS...PARTICULARLY IN FIRE WX ZONES 203 AND 204. WILL
CONTINUE RED FLAG WARNING FOR THESE ZONES THIS MORNING AND FIRE WX
WATCH FOR TONIGHT. /SEC
&&
.CLIMATE....FORECAST MAX TEMPS AND RECORDS FOR TUE AND WED...
LOCATION TUESDAY WEDNESDAY
-------------------- ------------ ------------
EUREKA (EKA) 73 (69/2000) 71 (68/1940)
CRESCENT CITY (CEC) 72 (72/2000) 71 (72/2000)
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING UNTIL 11 AM THIS MORNING FOR CAZ003.
FIRE WEATHER WATCH FROM THIS EVENING THROUGH WED MORNING
FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM THIS EVENING FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 9 AM THIS MORNING FOR PZZ455.
GALE WARNING UNTIL 9 PM THIS EVENING FOR PZZ470.
GALE WARNING UNTIL 9 AM THIS MORNING FOR PZZ475.
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jul 28, 4:51 AM PDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 451 AM PDT TUE JUL 28 2015 CAZ001-002-291200- REDWOOD COAST-MENDOCINO COAST- 451 AM PDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-291200- UPPER TRINITY RIVER- 451 AM PDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. BUILDING HIGH PRESSURE WILL CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BUILDING HIGH PRESSURE WILL CONTINUE TO CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS INTERIOR VALLEY LOCATIONS THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-291200- NORTH COAST INTERIOR- 451 AM PDT TUE JUL 28 2015 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS CURRENTLY IN EFFECT THROUGH LATE MORNING FOR PORTIONS OF THE AREA ABOVE 3500 FT. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT THIS EVENING FOR PORTIONS OF THE AREA ABOVE 3500 FT. BUILDING HIGH PRESSURE WILL CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FIRE WEATHER WATCH WILL CONTINUE IN EFFECT THROUGH WEDNESDAY MORNING FOR PORTIONS OF THE AREA ABOVE 3500 FT. BUILDING HIGH PRESSURE WILL CONTINUE TO CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS INTERIOR VALLEY LOCATIONS THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-291200- MENDOCINO INTERIOR- 451 AM PDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. BUILDING HIGH PRESSURE WILL CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BUILDING HIGH PRESSURE WILL CONTINUE TO CAUSE HIGH TEMPERATURES TO REACH OR EXCEED 100 DEGREES ACROSS INTERIOR VALLEY LOCATIONS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 10:56 AM PDT | Red Flag Warning | EKA | 24 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.